# SDR MASA2011030702098

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,270 hours, 14,908 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING.  WILL FERRY TO PHX FOR REPAIRS.  MX REMOVED AND REPLACED PAX DOOR PROX SENSOR PX101.  OPS CHECK IS GOOD.
